No Cover Image

Journal article 831 views

Explicit solution to stochastic system of linear algebraic equations (a1A1 +¡­ + amAm)x = b

Li C.F, Y.T Feng, D.R.J Owen, Chenfeng Li Orcid Logo

Pages: 6560 - 6576

Swansea University Author: Chenfeng Li Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.cma.2006.02.005

Published: 2006
URI: https://cronfa.swan.ac.uk/Record/cronfa1924
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Engineering
Start Page: 6560
End Page: 6576